| Model Number |
8886626961 |
| Medical Device Problem Code |
Unraveled Material (1664)
| Health Effect - Clinical Codes |
Failure to Anastomose (1028); Insufficient Information (4580)
| Date of Event |
07/12/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
According to the reporter, the patient who underwent laparoscopic enterorrhaphy on (b)(6) 2025, was readmitted to the hospital on (b)(6) 2025.The initial surgery included midline closure with two strands of polygluconate o using the mall-bites technique.Upon readmission to the wards on (b)(6) 2025, a midline opening in the abdominal wall was found, which was dehisced.Additional surgery was performed to resolve the issue.The patient¿s hospitalization was extended.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.